# SDR IXXA0000045

- Difficulty date: January 5, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45998
- Aircraft time: 82,733 hours, 32,982 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Wheel Well
- Part time: 82,733 hours, 32,982 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM RDU TO TOL, THE GEAR DOOR WARNING LIGHT ILLUMINATED AFTER GEAR RETRACTION. THE FLIGHT CREW CYCLED THE LANDING GEAR AND THE WARNING INDICATION EXTINGUISHED. THE FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING. MAINTENANCE INSPECTED THE LANDING GEAR LOCATION A LOOSE CANNON PLUG ON THE LEFT MAIN GEAR DOOR SWITCH. MAINTENANCE SECURED THE CANNON PLUG AND PERFORMED PERFORMED AN OPERATIONAL CHECK. THE AIRCRAFT WAS RETURNED TO SERVICE.
